# SDR JR2R20221029732

- Difficulty date: October 29, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 18,159 hours, 10,625 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 17031038001
- Condition: Chafed
- Location: Nr 1 Nacelle
- Part time: 18,159 hours, 10,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LE PANEL ABOVE #1 PYLON CHAFED
